Now showing items 1-2 of 2

    • Gröbnerian Dickson polynomials 

      Sezer, M.; Ünlü, O. (American Mathematical Society, 2009)
      Let F be a finite field and k be a positive integer. We compute the reduced Gröbner basis for the Hilbert ideal of GLk(F) in terms of Dickson invariants of its subgroups. © 2008 American Mathematical Society.
    • Regularity and K0-group of quadric solvable polynomial algebras 

      Li, Huishi (2003)
      Concerning solvable polynomial algebras in the sense of Kandri-Rody and Weispfenning [J. Symbolic Comput. 9 (1990) 1-26], it is shown how to recognize and construct quadric solvable polynomial algebras in an algorithmic ...